# SDR CA000530070

- Difficulty date: April 27, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 54,916 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T48011
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT FL 360 FIRST OFFICER WINDOW OUTER PANE FAILED. CREW COMMENTED ARCING ON WINDSCREEN. WINDOW AND CONTROLLER REPLACED.
